# SDR USAA991084

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA 1 INCH BY 8 INCH AT FLOORBEAM BS 986.5, LBL 44 TO RBL 44 BEAM.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  REPLACED CORRODED AREA PER SRM 53-00-51.  (M)
